MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KL
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump received with missing retainer ring and reservoir tube lip o ring.Insulin pump received with broken reservoir tube lip.Unable to perform displacement test, occlusion test and p-cap reservoir will not lock properly due to missing retainer.Insulin pump passed self test.The pump was programmed with contour next test glucose meter.The pump connected successfully to the test meter and displayed ¿bg meter connection successful¿.No unexpected bg meter communication errors or anomalies noted during testing.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a loss communication and received cannot find sensor signal alarm.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
670G INSULIN PUMP MMT-1780KL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key11493019
Report Number2032227-2021-124735
Device Sequence Number4296696
Product Code OZP
UDI-Device Identifier00763000283513
UDI-Public(01)00763000283513(17)230508
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/08/2023
Device Model NumberMMT-1780KL
Device Catalogue NumberMMT-1780KL
Device Lot NumberHG4AR00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight88